Localised Bombieri-Vinogradov theorems in imaginary quadratic fields

Coleman, M.D. and Swallow, A.J. (2005) Localised Bombieri-Vinogradov theorems in imaginary quadratic fields. Acta Arithmetica, 120 (4). pp. 349-377. ISSN 0065-1036

[img] PDF
BomVin.pdf

Download (165kB)
Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 11 Number theory
Depositing User: Dr M D Coleman
Date Deposited: 25 May 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/298

Actions (login required)

View Item View Item